# SDR DHL2004783005

- Difficulty date: March 5, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 1 Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 1 WARNING HORN (CLACKER) SOUNDED DURING TAKEOFF ROLL.  MACH AIRSPEED WARNING SYSTEM DEFERRED IAW MEL 34-4-3 CAT-B.  DMI 15965.  SP34-4 COMPLIED WITH CIRCUIT BREAKERS PULLED TO DEACTIVATE SYSTEM.  REJECTED TAKEOFF BECAUSE OVER SPEED WARNING CLACKER SOUNDED.  A/C WEIGHT = 136.2, IAS = 120, OAT = +6, PA 620, CAUTION ZONE.  COMPLIED WITH DHL BOEING M/M HIGH ENERGY STOP SPECIAL INSPECTION CHECK PER 5-51-121.  NO DEFECTS NOTED.  BRAKE COOL DOWN PERIOD OF 38 MINUTES OBSERVED.  REF ITEM 2P LOG PAGE 372821 FOR OVERSPEED WARNING CLACKER.  REF DMI 15965 NR 1 WARNING HORN (CLACKER) SOUNDED DURING TAKEOFF ROLL.  REPLACED NR 1 AIRSPEED INDICATOR OPS CHECKED GOOD PER M/M ADJUST/TEST 34-14-0.  THIS CLEARS DMI 15965.
